Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Breathlessness, pain in legs, ED, stammering, sleeplessness, high BP & diabetic since long. Controlled blood sugar,normal lipid range. Taking Metzok, Tozam, Ecosprin, Glycomet. Suggestion?

User rating for this question
Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3512 Questions
Question
Aged male 59 yrs, 5.5 ht, 80 kgs, retired official.Undergone CABG for triple vessel CAD 6 yrs back. Also Diabetic type 2 since 20 yrs with Hypertension. Feeling breathlessness on exertion since 6 yrs, ED since 15 yrs, stammering tone since 7 yrs on exertion, cramps in left/right legs after walking half a kilometer,etc. Controlled bloodsugar levels, no congestion in ches felt, good lipid levels(normal all), Hba1c below 7. However elevated BP around 160/70 most of times. Sleeping problem always. Medicaztion- Metzok-50 mg, Tozam-50 mg, Ecosprin AV 150,Glycomet 500 mg twice daily,Humane Mixtard insulin (70:30)twice daily 20/14. Now a vegetarian, almost less exercise, occasionally walking due to leg pain(back muscle above foot), feeling healthy and active, riding bike comfortably when needed. Pl suggest how to overcome breathlessness while talking, pain in legs, reduce BP & weight,etc early and the medication now taking is suitable or not,if notthe right ones.
Posted Mon, 23 Apr 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Raju A.T 4 hours later
Hi,

Thanks for the query.

The medications you are on currently are good and suitable to your condition.There is no need for them to be revised and in fact any change in the dosage or substitution should be done by a doctor who is been studying you for long with all the tests and changes in them over time.

The symptoms you have like leg pain , breathlessness etc are without doubt the complications of the ailments you have , as there is good control in the ailments the symptoms will surely come down.Do not take any extra medications for the problems .Do go for milder aerobic exercises, ones like Pranayama (Other than Kapalabathi). Such exercises will improve your breathing abilities and help to over come the complications you have.

Hope I have answered your query. Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
 
Follow-up: Breathlessness, pain in legs, ED, stammering, sleeplessness, high BP & diabetic since long. Controlled blood sugar,normal lipid range. Taking Metzok, Tozam, Ecosprin, Glycomet. Suggestion? 17 hours later
Dear Sir,
Follow-up question in the matter of Erectile Dysfunction as said in the maiin question. How to overcome it. Any medicine, exercise, devise etc to use and any expected time frame for cure/improvement or hopeless,pl mention
 
 
Answered by Dr. Raju A.T 4 hours later
Hi,

Thanks for writing back.

As I said earlier all your problems along with erectile dysfunction are dependent on the ailments you have.Once they are in control the erections too get in tone.

Still you can try to make it better by Kegel exercises which do help to maintain longer erections.Do not try any medications as they can be harmful due to your existing medical condition.

Hope I answered all your questions. Please accept my answer in case you do not have further queries.

Wish you Good Health.
Above answer was peer-reviewed by
 
Follow-up: Breathlessness, pain in legs, ED, stammering, sleeplessness, high BP & diabetic since long. Controlled blood sugar,normal lipid range. Taking Metzok, Tozam, Ecosprin, Glycomet. Suggestion? 7 hours later
Dear Sir,
Thanks for your answering on ED. One thing left is sleeplessness very often. Causing major problem in my case. Taking dinner around 9.30 pm daily and thereafter going to sleep around 11pm. Some time sleep comes and used to get up after 2/3 hrs and remain sleepless upto 4am then when feels sleepy I used to sleep till 8/9 am in the morning. When I used to sleep (when feels) around further late i.e 12 at midnight, then till 4/5 am it lasts. This way daily problem occurs. Is there any remedy or medication to take, pl advise.
 
 
Answered by Dr. Raju A.T 16 hours later
Hi,

Thanks for writing back.

It seems that your sleep cycle has been disturbed .Here I would suggest you to consult your treating doctor who can treat you considering any mild sedative for few days which can set your sleep cycle in track.

Well, the breathing exercises I mentioned earlier will also help in this sleep issue.

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor